# SDR DLL13960057

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N790DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1143
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 1591922
- Condition: Corroded
- Location: Lt Mlg Actuator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, THE LT MLG ACTUATOR ATTACH FITTING WAS FOUND CORRODED ON THE UPPER FLANGE.  TO REMOVE THE CORROSION THE FASTENER HOLE WAS OVERSIZED AND SPOTFACED IN ACCORDANCE WITH INSTRUCTIONS OF THE L1011 SRM FIG 808.  THE FITTING WILL BE REPAIRED PER L1011 SRM 57-14-00 FIG 808.
